Advertisement

Aequationes mathematicae

, Volume 90, Issue 1, pp 97–98 | Cite as

Erratum to: On a functional equation on groups with an involution related to quadratic polynomials in two variables

  • Heather B. Hunt
  • Thomas Riedel
  • Prasanna K. Sahoo
Erratum
  • 165 Downloads

References

  1. 1.
    Chung J.K., Jung S.-M., Sahoo P.K.: On a functional equation on groups. J. Korean Math. Soc. 38, 37–47 (2001)MathSciNetMATHGoogle Scholar
  2. 2.
    Corovei I.: Some functional equations for homomorphisms. Bul. St. Inst. Polit. Cluj-Napoca, Series Mat. Fiz. Mec. Ap. 22, 14–19 (1979)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of MathematicsRobert Morris UniversityPittsburghUSA
  2. 2.Department of MathematicsUniversity of LouisvilleLouisvilleUSA

Personalised recommendations